# SDR USAA2011052491956

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 35,776 hours, 12,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 855
- Condition: Low Pressure
- Location: Rt Door
- Part time: 14,103 hours, 4,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - LAX - EES - FORWARD RIGHT ENTRY DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED FORWARD RT DOOR ASSIST BOTTLE.
